Alert archive / Pennsylvania / Flash Flood Warnings in 2023
Flash Flood Warning 1, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jun 26, 2023, 2:21 PM EDT for Northumberland County, Pennsylvania. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2023, 2:21 PM EDT (18:21 UTC)
- Expired
- Jun 26, 2023, 3:07 PM EDT
- In force
- 46 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Northumberland County, PA
The radar
The State College radar (KCCX), 129 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 543 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
332
WGUS51 KCTP 261821
FFWCTP
PAC097-262030-
/O.NEW.KCTP.FF.W.0001.230626T1821Z-230626T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
221 PM EDT Mon Jun 26 2023
The National Weather Service in State College has issued a
* Flash Flood Warning for...
East Central Northumberland County in central Pennsylvania...
* Until 430 PM EDT.
* At 221 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that may experience flash flooding include...
Shamokin, Mount Carmel, Kulpmont, Marshallton and Marion Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4085 7654 4085 7651 4083 7650 4082 7650
4083 7641 4080 7639 4078 7638 4075 7644
4075 7648 4076 7656
FLASH FLOOD...RADAR INDICATED
$$
CR1 follow-up statement
012
WGUS71 KCTP 261907
FFSCTP
Flash Flood Statement
National Weather Service State College PA
307 PM EDT Mon Jun 26 2023
PAC097-261917-
/O.CAN.KCTP.FF.W.0001.000000T0000Z-230626T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northumberland PA-
307 PM EDT Mon Jun 26 2023
...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL NORTHUMBERLAND
COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat.
A Flood Watch remains in effect until 1100 PM EDT Monday for a
portion of central Pennsylvania.
LAT...LON 4085 7654 4085 7651 4083 7650 4082 7650
4083 7641 4080 7639 4078 7638 4075 7644
4075 7648 4076 7656
$$
CRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 12:38 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 26, 12:38 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service State College PA 1238 PM EDT Mon Jun 26 2023 .SYNOPSIS... An active northern branch of the jet stream will bring a few bouts of showers and afternoon thunderstorms to the region today and again Tuesday. Some of the thunderstorms today could contain localized damaging wind gusts and heavy to potentially excessive rainfall, mainly over portions of eastern Pennsylvania this afternoon and evening. Additional rounds of showers and t-storms are expected Tuesday followed by mainly cloudy and cooler conditions for Wednesday. Drier conditions with a rebound in temperatures back to near normal will arrive later this week to close out the month of June. && .NEAR TERM /THROUGH TONIGHT/... Latest regional radar loop and hires model guidance indicates a few areas of showers/isolated TSRA mainly over northern part of our CWA late this morning as convective parameters begin to ramp up after earlier strong storms (that were tapping some of the stronger storm relative inflow from a waning decoupled boundary layer) weakened. Latest RAP LLVL theta-e gradient is strongest just west of a KELM to KIPT, KSEG and KTHV line where a weak lee-side trough will strengthen and help fire an extensive/bkn line of strong to severe convection between 18-19Z. 16Z surface dewpoints range from around 70F across the Susq Valley and locations to the east, to the upper 50s and low 60s across the Alleghenies of Western PA. The line will march east into a better low-level environment for rotating updrafts and transient supercell structure over and to the east of the Susq Valley late this afternoon/evening. This is where the bulk of anticipated severe weather should be today, in conjunction with the strongest meso-b scale llvl theta-e convergence and upper level divergence in the presence of the left exit region of a 50 kt southerly jetlet at 300 mb. There is also concern for several rounds of potentially training convection and localized excessive rain over, and to the east of the Susq Valley where a Flood Watch is in effect within WPC's Slight Risk area for Excessive Rain. Previous Disc... Breaking clouds and heating of a moist/unstable air mass will then set the stage for possible severe weather this afternoon and evening. A relatively deep upper trough will remain over much of the eastern CONUS, as an embedded deep-layer cyclone approaches the upper Great Lakes region. Convection-allowing models indicate showers and thunderstorms will fire around midday over the western part of the forecast area, along the low level jet and axis of higher pwats. The severe weather threat looks low over the western counties, with fairly weak shear profiles in the model soundings. However, increasing mid level flow and shear is progged to develop over east-central into southeast PA late in the day ahead of a shortwave rounding the base of the upstream trough. Progged cape values approaching 2000 J/kg, combined with the strengthening shear supports the chance of late day strong to severe t-storms. Dcape values over 1000 J/kg and steep theta-e lapse rates favor damaging winds as the primary/most likely hazard. High pwats and instability should support localized torrential downpours over the far eastern counties this afternoon through the evening hours. While developing cold pools are likely to support progressive storms, the environment is expected to generate intense rainfall rates, which may produce isolated to scattered flash flooding. While much of the area is still experiencing lower-end D0-D2 drought conditions, rainfall over the past 7-14 days has been above normal in several areas which has reduced 1hr FFG values. The 26/00Z HREF guidance continues to show a QPF max over eastern PA with neighborhood probs and PMM values suggesting localized 3+ inch amounts may be probable. We issued a flood watch for the excessive rain/FF concerns along the border with WFOs BGM and PHI. The dayshift can expand the watch farther to the west if needed. The severe wx threat over the southeast counties should end by 00Z Tuesday. However, falling heights ahead of the upper low should result in lingering, scattered convection. It will be another seasonably mild night with lows generally in the 60s. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... The upper low is forecast to transition to an open wave and slow as it moves across the lower Great Lakes on Day 2. Deep southerly flow ahead of the trough will continue to support ample moisture, with PWs remaining around 1.5 inches over the eastern half of the area. Destabilization and mid-level energy lifting along the leading edge of the trough are likely to support the redevelopment of diurnal showers and storms which may also produce some additional isolated heavy rain/flooding concerns. Convection will fade into Tuesday night with the loss of heating. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... Updated the grids, given the potential for more storms later today. Anyway, the upper leel low over the central Great Lakes moves out after the first part of Wednesday, bringing in some dry weather for a brief time. Temperatures will run close to normal a shade below. Next system moves eastward for more showers and storms by next weekend. Pattern will support wet weather at times, as long as an upper leve ridge remains over western Canada. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Expect multiple areas of showers and thunderstorms to develop today. Scattered showers and thunderstorms will develop mid to late morning, then become more organized and widespread in the afternoon and early evening, especially over the Susq Valley and points east. There is the potential for strong to severe wind gusts and some hail as well, mainly for the eastern half of the CWA (IPT, MDT, LNS). Although difficult to time out at this point, vsby and cig restrictions associated with TSRA will likely have to be included in future TAF issuances. Outlook... Mon-Tue...Numerous shra/tsra, some may produce severe wind gusts on Monday. Brief restrictions expected. Wed-Fri...Isolated shra/tsra. Brief restrictions possible. && .CTP WATCHES/WARNINGS/ADVISORIES... Flood Watch until 11 PM EDT this evening for PAZ042-053-058- 059-066. && SYNOPSIS...Lambert/Steinbugl NEAR TERM...Lambert/Steinbugl SHORT TERM...Fitzgerald/Steinbugl LONG TERM...Martin AVIATION...Lambert/Colbert/Travis
Hazardous weather outlook, Jun 26, 2:07 PM EDT, 14 minutes before
Hazardous Weather Outlook National Weather Service State College PA 207 PM EDT Mon Jun 26 2023 PAZ017-024-033-271815- Clearfield-Cambria-Somerset- 207 PM EDT Mon Jun 26 2023 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Isolated strong to severe thunderstorms with gusty winds are possible this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ042-053-058-059-066-271815- Sullivan-Columbia-Schuylkill-Lebanon-Lancaster- 207 PM EDT Mon Jun 26 2023 ...FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010>012-018-019-025>028-034>037-041-045-046-049>052-056- 057-063>065-271815- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Northern Centre- Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton- Franklin-Tioga-Northern Lycoming-Southern Clinton-Southern Lycoming- Union-Snyder-Montour-Northumberland-Perry-Dauphin-Cumberland-Adams- York- 207 PM EDT Mon Jun 26 2023 ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 26, 1:23 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service State College PA
123 PM EDT Mon Jun 26 2023
PAZ052-053-261800-
Columbia PA-Northumberland PA-
123 PM EDT Mon Jun 26 2023
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL NORTHUMBERLAND AND
COLUMBIA COUNTIES THROUGH 200 PM EDT...
At 123 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kulpmont, moving northeast at 30 mph.
HAZARD...Winds up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Bloomsburg, Berwick, Shamokin, Mount Carmel, Kulpmont, Elysburg,
Fairview-Ferndale, Catawissa, Marshallton, Mifflinville, Lightstreet,
Almedia, Fernville, Buckhorn, Aristes, Numidia, Wilburton Number One,
Rupert, Locustdale and Slabtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Pennsylvania.
&&
LAT...LON 4078 7637 4076 7644 4078 7661 4089 7656
4088 7654 4088 7652 4089 7653 4096 7652
4097 7653 4124 7641 4121 7632 4113 7627
4114 7623 4103 7623 4097 7621
TIME...MOT...LOC 1723Z 203DEG 25KT 4082 7647
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MartinLocal storm report, Jun 26, 1:30 PM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
130 PM EDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM Hail 2 N Sand Hill 40.39N 76.42W
06/26/2023 M1.00 inch Lebanon PA Trained Spotter
Time estimated by radar.
&&
NPBLocal storm report, Jun 26, 1:31 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
131 PM EDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM Hail 1 ESE Fredericksburg 40.45N 76.42W
06/26/2023 M0.88 inch Lebanon PA Amateur Radio
Time estimated by radar.
&&
NPBSpecial weather statement, Jun 26, 1:34 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service State College PA
134 PM EDT Mon Jun 26 2023
PAZ010-017-261800-
Clearfield PA-Elk PA-
134 PM EDT Mon Jun 26 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ELK AND
NORTHWESTERN CLEARFIELD COUNTIES THROUGH 200 PM EDT...
At 133 PM EDT, Doppler radar was tracking a strong thunderstorm near
DuBois, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
St. Marys, DuBois, Penfield, Force, Benezette, Parker Dam State Park,
Medix Run, Kersey, Weedville, Treasure Lake and Penn State Dubois.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central Pennsylvania.
&&
LAT...LON 4132 7827 4109 7870 4116 7879 4120 7877
4120 7871 4123 7871 4123 7873 4146 7850
TIME...MOT...LOC 1733Z 216DEG 23KT 4118 7865
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MartinLocal storm report, Jun 26, 1:36 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
136 PM EDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM Hail 2 E Fredericksburg 40.45N 76.38W
06/26/2023 E0.75 inch Lebanon PA Public
Report from mPING: Dime (0.75 in.).
&&
NPBSpecial weather statement, Jun 26, 2:14 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service State College PA
214 PM EDT Mon Jun 26 2023
PAZ042-046-261845-
Southern Lycoming PA-Sullivan PA-
214 PM EDT Mon Jun 26 2023
...A STRONG THUNDERSTORM WILL IMPACT EASTERN LYCOMING AND EASTERN
SULLIVAN COUNTIES THROUGH 245 PM EDT...
At 214 PM EDT, Doppler radar was tracking a strong thunderstorm 18
miles east of Montoursville, moving northeast at 25 mph.
HAZARD...Winds up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Muncy Valley, Ricketts Glen State Park, Dushore and Laporte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and north central Pennsylvania.
&&
LAT...LON 4136 7629 4122 7660 4129 7665 4131 7663
4131 7660 4132 7662 4156 7638 4154 7623
4154 7622 4152 7622
TIME...MOT...LOC 1814Z 226DEG 22KT 4127 7657
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MartinThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:39 PM EDT | Special Weather Statement | CTP | Cambria | 51 min |
| Jun 25, 9:30 PM EDT | Special Weather Statement | CTP | Cambria | 30 min |
| Jun 25, 10:48 PM EDT | Special Weather Statement | CTP | Blair | 27 min |
| Jun 26, 3:49 AM EDT | Flood Watch | CTP | Columbia, Lancaster, Lebanon, Schuylkill, Sullivan | 19 hr |
| Jun 26, 8:02 AM EDT | Special Weather Statement | CTP | Lycoming | 43 min |
| Jun 26, 8:16 AM EDT | Special Weather Statement | CTP | Warren | 59 min |
| Jun 26, 8:37 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 38 min |
| Jun 26, 9:14 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 46 min |
| Jun 26, 9:15 AM EDT | Special Weather Statement | CTP | Warren | 60 min |
| Jun 26, 9:58 AM EDT | Special Weather Statement | CTP | Sullivan | 62 min |
| Jun 26, 12:16 PM EDT | Special Weather Statement | CTP | Warren | 29 min |
| Jun 26, 12:30 PM EDT | Special Weather Statement | CTP | Dauphin | 45 min |
| Jun 26, 12:45 PM EDT | Special Weather Statement | CTP | Tioga | 30 min |
| Jun 26, 12:45 PM EDT | Special Weather Statement | CTP | Lebanon | 45 min |
| Jun 26, 12:52 PM EDT | Special Weather Statement | CTP | Northumberland | 23 min |
| Jun 26, 1:00 PM EDT | Special Weather Statement | CTP | Warren | 30 min |
| Jun 26, 1:04 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 41 min |
| Jun 26, 1:06 PM EDT | Special Weather Statement | CTP | Sullivan | 24 min |
| Jun 26, 1:23 PM EDT | Special Weather Statement | CTP | Columbia | 37 min |
| Jun 26, 1:30 PM EDT | Areal Flood Advisory | CTP | Lebanon | 2 hr |
| Jun 26, 1:34 PM EDT | Special Weather Statement | CTP | Elk | 26 min |
| Jun 26, 1:41 PM EDT | Areal Flood Advisory | CTP | Cumberland | 88 min |
| Jun 26, 1:41 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 49 min |
| Jun 26, 1:47 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 43 min |
| Jun 26, 2:07 PM EDT | Areal Flood Advisory | CTP | Columbia, Northumberland, Schuylkill | 61 min |
| Jun 26, 2:14 PM EDT | Special Weather Statement | CTP | Sullivan | 31 min |
| Jun 26, 2:29 PM EDT | Special Weather Statement | CTP | Schuylkill | 31 min |
| Jun 26, 2:31 PM EDT | Special Weather Statement | CTP | Bedford | 29 min |
| Jun 26, 2:36 PM EDT | Special Weather Statement | CTP | Lycoming | 24 min |
| Jun 26, 2:36 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 39 min |
| Jun 26, 3:10 PM EDT | Special Weather Statement | CTP | Blair | 35 min |
| Jun 26, 3:13 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton | 47 min |
| Jun 26, 3:51 PM EDT | Special Weather Statement | CTP | Fulton | 24 min |
| Jun 26, 4:08 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin | 52 min |
| Jun 26, 4:14 PM EDT | Special Weather Statement | CTP | Lebanon | 31 min |
| Jun 26, 4:44 PM EDT | Special Weather Statement | CTP | Lebanon | 31 min |
| Jun 26, 4:53 PM EDT | Severe Thunderstorm Warning | CTP | York | 42 min |
| Jun 26, 4:54 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 51 min |
| Jun 26, 5:01 PM EDT | Special Weather Statement | CTP | Clearfield | 29 min |
| Jun 26, 5:14 PM EDT | Special Weather Statement | CTP | Clinton | 31 min |
| Jun 26, 5:34 PM EDT | Areal Flood Advisory | CTP | Lebanon | 86 min |
| Jun 26, 5:52 PM EDT | Special Weather Statement | CTP | Blair, Clearfield | 38 min |
| Jun 26, 5:54 PM EDT | Special Weather Statement | CTP | Lycoming | 36 min |
| Jun 26, 6:04 PM EDT | Special Weather Statement | CTP | Fulton | 26 min |
| Jun 26, 6:17 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 43 min |
| Jun 26, 6:22 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 53 min |
| Jun 26, 6:25 PM EDT | Special Weather Statement | CTP | Snyder, Union | 35 min |
| Jun 26, 6:34 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Snyder, Union | 41 min |
| Jun 26, 6:47 PM EDT | Special Weather Statement | CTP | Adams | 13 min |
| Jun 26, 6:58 PM EDT | Special Weather Statement | CTP | Adams | 17 min |
| Jun 26, 7:04 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 43 min |
| Jun 26, 7:08 PM EDT | Severe Thunderstorm Warning | CTP | York | 52 min |
| Jun 26, 7:10 PM EDT | Special Weather Statement | CTP | Union | 35 min |
| Jun 26, 7:26 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 34 min |
| Jun 26, 7:55 PM EDT | Special Weather Statement | CTP | Juniata | 35 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.